# SDR 2007UALA00103

- Difficulty date: January 15, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 23,254 hours, 8,482 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN 105R11 WAS SMOKING IN FLT SHUT OFF POWER AND SMOKE STOPPED.  REPLACED OVEN.  OPS CHECKED GOOD.
